# SDR SWAA2023050927755

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOASTAL AT ACB BS847+9 RBL6 WL159.<[01] VERIFY APPLICABILITY PER SRM53-60-15-0I-1 AND SRM 53-60-15-1A-1 REMOVED CORROSION AT DISCREPANCY AREA L=3'; W=1.5' PER SRM 51-10-02-0G-0 AND SRM 53-60-15-1A-1;[02] VERIFIED CORRECTIVE ACTION 1.;[03] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.   UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.031' ADJACENT TO 0.040'.  EQUIP USED:  -NORTEC 600 ID: ATS1465 CAL DUE: 09/23 -EPOCH 650 ID: ATS2342 CAL DUE: 07/23;[04] EVALUATED CORROSION AT DISCREPANCY AREA L=3.' X W=1.5' X D=0.009' ORIGINAL THICKNESS 0.040'; REMAINING MATERIAL THICKNESS IS 0.031'; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1; FIG 103; DETAIL G.;[05] VERIFIED REWORK IS OUT OF LIMITS PER SRM 53-60-15-1A-1; FIG 103; DETAIL G.;[06] REMOVED INTERCOSTAL AT ACB B/S 847 TO BS 867 RBL 6 WL 159 IAW SRM 51-40-02;[07] FABRICATED NEW INTERCASTALL PER DWG# 146A8132-19 MATERIAL ID 7075- O .040 LOT # 1501155-1 PER DWG# 146A8132-19 OK TO HEAT AND TREAT TO T6;[13] OK TO INSTALL NEW FRABICATED INTERCOSTAL;[14] OK TO INSTALL NEW FRABICATED INTERCOSTAL GIVEN.;[15] INSTALLED NEW FRABICATED INTERCOSTAL I.A.W SRM 51-40-02-0G-0 AND DWG 146A8130.;[16] ALL STEPS COMPLETED;[17] VERIFIED CORRECTIVE ACTIONS STEP 15 AND MEASUREMENTS TABLE.
